# SDR CA070122005

- Difficulty date: January 19, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 4,144 hours
- Engine: Ge CF343B1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Part number: 600210713
- Condition: Lack Of Lube
- Location: Horizontal Stab
- Part time: 5,433 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREAKING NOISE HEARD WHEN HORIZONTAL STABLIZER WAS CYCLED THROUGH FULL RANGE. HORIZONTAL STAB HINGE BUSHINGS.THEY WERE FOUND DRY.  IPC REF:27-43-01-01, ITEM NR 60. PARTS HAND LUBED AND RE-ASSEMBLED IAW MM TASK NR 000-13-320-121.  CURRENT INTERVAL FOR THIS  TASK IS 10,000 FLT.HRS (TC NR 20070122005)
